# SDR DALA2024070106659

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 75,306 hours, 32,600 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0690 -ATB/DE- DUE TO LEFT GEN INOP ON CLIMB AND APU ON MEL. CORRECTIVE ACTION: REPLACED LEFT GEN FEEDER HARNESS.
